MathSciNet Relay Station
MathSciNet bibliographic data
MR2320402 31C12 (53C21 58J05)
Pigola, Stefano; Rigoli, Marco; Setti, Alberto G. Some non-linear function theoretic properties of Riemannian manifolds. Rev. Mat. Iberoam. 22 (2006), no. 3, 801–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement